Cookies?
Library Header Image
LSE Research Online LSE Library Services

The aliasing problem in differential equation estimation

Robinson, Peter (1976) The aliasing problem in differential equation estimation. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 38 (2). pp. 180-188. ISSN 1369-7412

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 16 Oct 2017 09:34
URI: http://eprints.lse.ac.uk/id/eprint/1590

Actions (login required)

View Item View Item